ITEM METADATA RECORD
Title: The boundary of universal discrete quantum groups, exactness, and factoriality
Authors: Vaes, Stefaan ×
Vergnioux, Roland #
Issue Date: 2007
Series Title: Duke Mathematical Journal vol:140 issue:1 pages:35-84
Abstract: We study the C*-algebras and von Neumann algebras associated with the universal
discrete quantum groups. They give rise to full prime factors and simple exact C*-
algebras. The main tool in our work is the study of an amenable boundary action,
yielding the Akemann-Ostrand property. Finally, this boundary can be identified with
the Martin or the Poisson boundary of a quantum random walk.
ISSN: 0012-7094
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
boundary-ao.pdfOA article Published 348KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science